# SDR SCNA11014

- Difficulty date: June 13, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 37,492 hours, 14,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK OF EMERGENCY LIGHTS FOUND LIGHTS AT SEAT 6-12 ABC INOP.  REPLACED BATTERY AND BATTERY CHARGER FOR EMERGENCY LIGHTS AT SEATS 6-12 ABC.  OPS CHECKS NORMAL.  REF AMM 33-51-06-960-806.
